# SDR DALA2022120507781

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N588NW
- Make and model: Boeing 757351
- Aircraft serial: 32988
- Aircraft time: 68,340 hours, 22,270 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A.D.//A.A. DAMAGE WERE FOUND ON OPEN HOLE AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #11 SCRATCHES ON FITTING AT 1 AND 9 O'CLOCK POSITION, IN REF. CARD. RH ENG DRAG FTG CLAMP-UP HOLE #11 WAS REPAIRED PER PRI 588774-14 REV. 2 AND ER/A 588774-14AD REV. C SECTION VI: PERMANENT REPAIR.
